# SDR ASOA200801364

- Difficulty date: October 18, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 14,900 hours, 9,932 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPT FLOORBOARD AFT SUPPORT ANGLE HAS CORROSION DAMAGE.  REMOVED AND REPLACED AFT SUPPORT ANGLE AT FLIGHT COMPT FLOORBOARD.  STARTED DRILLING UP NEW FWD COCKPIT FLOORBOARD LAND ALL HOLES AT PILOT SIZE DRILL UP NEW FWD FLOOR SUPPORT ANGLE EXCEPT CAM-LOCK FASTENER HOLES.  FWD FLOOR SUPPORT ANGLE IS READY TO BE INSTALLED IAW SRM 51-40-11.  INSTALLED FWD SUPPORT ANGLE EXCEPT FOR CAM-LOCKS, ALL WORK DONE IAW 51-42-06.  INSTALLED GEA CAM-LOCKS AT FWD FLOOR SUPPORT ANGLE IAW SRM-51-42-06.
